Alert archive / West Virginia / Special Weather Statements in 2012

Special Weather Statement, NWS Pittsburgh, PA

March 5, 2012Greene County, Pennsylvania; 4 counties in West Virginia; Garrett County, Maryland

NWS Pittsburgh, PA issued this special weather statement at Mar 5, 2012, 11:39 AM EST for Greene County, Pennsylvania; 4 counties in West Virginia; Garrett County, Maryland. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 5, 2012, 11:39 AM EST (16:39 UTC)
Expired
Mar 5, 2012, 12:30 PM EST
In force
51 min
Issued by
NWS Pittsburgh, PA

Counties Garrett County, MD, Greene County, PA, Marion County, WV, Monongalia County, WV, Preston County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 100 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 4.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-03-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-03-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
481 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

234 
WWUS81 KPBZ 051639
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1139 AM EST MON MAR 5 2012

MDZ001-OHZ068-069-PAZ031-075-076-WVZ004-012-021>023-051730-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MARION WV-MARSHALL
WV-MONONGALIA WV-MONROE OH-NOBLE OH-PRESTON WV-WETZEL WV-
1139 AM EST MON MAR 5 2012

...SNOW SHOWERS...

SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING COUNTIES...
GARRETT...MONROE...NOBLE...FAYETTE...GREENE...PRESTON...MONONGALIA...
MARSHALL...MARION...WETZEL AND FAYETTE RIDGES...

AT 1130 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH 
INDICATED SNOW SHOWERS ALONG A LINE EXTENDING FROM SEVEN SPRINGS TO 
FAIRCHANCE TO WAYNESBURG TO HARRIETTSVILLE...MOVING SOUTHEAST AT
15 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SNOW SHOWERS INCLUDE...
DEEP CREEK LAKE STATE PARK...FRIENDSVILLE...MCHENRY...ROUND 
BOTTOM...BOBTOWN...CHALKHILL...FAIRCHANCE...FARMINGTON...
GREENSBORO...MASONTOWN...OHIOPYLE...UNIONTOWN...BRUCETON MILLS... 
FAIRMONT...KINGWOOD...MANNINGTON...MORGANTOWN...NEW 
MARTINSVILLE...SMITHFIELD...STAR CITY...AND WORTHINGTON.

SNOW COULD ACCUMULATE RAPIDLY WHERE THESE SNOW SHOWERS PERSIST AND
REDUCE VISIBILITIES MAKING TRAVEL DIFFICULT.

PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVELERS NEED TO BE ALERT FOR CONDITIONS SUDDENLY BECOMING HAZARDOUS
AS UNTREATED PAVEMENTS CAN BECOME QUICKLY SNOW COVERED AND SLIPPERY
AND VISIBILITIES SHARPLY REDUCED. GUSTY WINDS CAN ADD BLOWING SNOW TO
THE WINTRY WEATHER HAZARDS.

LAT...LON 3944 7967 3941 8024 3947 8049 3943 8055
      3947 8071 3959 8086 3960 8095 3954 8103
      3957 8105 3959 8134 3966 8140 3989 8016
      3989 7979 3997 7935 3986 7941 3979 7935
      3973 7939 3973 7905 3957 7901

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Mar 5, 11:11 AM EST, 28 minutes earlier.

Area forecast discussion, Mar 5, 11:11 AM EST, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1111 AM EST MON MAR 5 2012

.SYNOPSIS...
SNOW SHOWERS WILL GRADUALLY TAPER OFF DURING THE AFTERNOON AS WEAK
LOW PRESSURE MOVES AWAY FROM THE REGION. HIGH PRESSURE WILL SETTLE IN
TONIGHT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COVERAGE OF SNOW SHOWERS WILL DIMINISH OVER THE NEXT FEW HOURS AS A
SHORTWAVE MOVES TO THE EAST. NORTHERLY FLOW IS BRINGING MUCH
DRIER AIR INTO NORTHWEST PA AND THIS DRY AIR WILL CONTINUE TO
SHIFT SOUTHWARD AS THE SURFACE LOW MOVES INTO THE MID ATLANTIC
REGION. ONLY MINOR ADJUSTMENTS WERE MADE TO TEMPERATURES AND CLOUD
COVER.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/...
UPPER TROUGH WILL MOVE OFF THE NJ COAST THIS EVENING AND A STRONG RIDGE
WILL BUILD INTO THE MIDWEST. SURFACE HIGH WILL FOLLOW BEHIND THE
EXITING LOW TONIGHT.

UPPER RIDGE WILL MOVE OVER THE UPPER OHIO VALLEY ON TUESDAY AND
THE SURFACE HIGH WILL PARK OVER THE MID-ATLANTIC COAST. THIS WILL
ALLOW STRONG WAA TO COMMENCE AND EXPECT A RETURN TO MORE NORMAL
TEMPERATURES TUESDAY.

WAA WILL CONTINUE INTO WEDNESDAY WITH ABOVE NORMAL TEMPS AND
PLENTY OF SUNSHINE.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
TIMING ISSUES FOR FRONTAL PASSAGE ON THURSDAY ARE SETTING UP A LOW
CONFIDENCE FORECAST FOR THE BEGINNING OF THE LONG TERM PERIOD. IN
ADDITION TO DIFFERENCES IN SPEED, THERE AREA ALSO DISCREPANCIES IN
THE STRENGTH AND AMOUNT OF RAIN ASSOCIATED WITH THE BOUNDARY.

A BRIEF SHOT OF COLDER, BUT DRIER AIR WILL MOVE IN BEHIND THE
FRONT ON FRIDAY.

STRONG SFC HIGH WILL MOVE ACROSS THE AREA THIS WEEKEND.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...
WITH EWD PROGRESS OF A SURFACE LOW...LOW LEVEL FLOW WILL BECOME
NORTHERLY AT ALL PORTS AND ERODE THE SHSN VIA DRY ADVCTN.

TAFS WL VARY FM VFR TO MVFR STRATOCU...WITH ONLY BRIEF ISOLD IFR
IN SHSN. DRY ADVCTN MAY SCT THE SKY SUFFICIENTLY FOR GENL VFR
DURING THE AFTN.

OUTLOOK...MONDAY NIGHT THROUGH FRIDAY...
HIGH PRESSURE WILL DOMINATE THROUGH THURSDAY WITH VFR CONDITIONS
EXPECTED. THE NEXT FRONT APPROACHES LATE THURSDAY WITH MVFR AND
SCATTERED IFR IN SHOWERS POSSIBLE...WITH PRECIPITATION PERSISTING
INTO FRIDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Mar 5, 4:28 AM EST, 7 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 AM EST MON MAR 5 2012

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-060930-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
428 AM EST MON MAR 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Mar 5, 7:27 AM EST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
727 AM EST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 AM     SNOW             1 NNW CARNOT-MOON       40.53N  80.22W
03/05/2012  M5.0 INCH        ALLEGHENY          PA   NWS OFFICE

            SNOW DEPTH.

&&

EVENT NUMBER PBZ1200344

JD
Special weather statement, Mar 5, 7:34 AM EST, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
734 AM EST MON MAR 5 2012

OHZ041-PAZ013-014-020>023-073-WVZ001-051330-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-COLUMBIANA OH-HANCOCK
WV-INDIANA PA-LAWRENCE PA-WESTMORELAND PA-
734 AM EST MON MAR 5 2012

...SNOW SHOWERS...

SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA...ALLEGHENY...ARMSTRONG...BEAVER...BUTLER...INDIANA...
LAWRENCE...WESTMORELAND AND HANCOCK...

AT 730 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SNOW SHOWERS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST
OF BRADYS BEND TO 4 MILES NORTHWEST OF WELLSVILLE...MOVING SOUTHEAST
AT 25 MPH. THIS LINE WILL AFFECT MOST OF THE PITTSBURGH METRO AREA
THROUGH 930 AM.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SNOW SHOWERS INCLUDE...

EAST LIVERPOOL...WELLSVILLE...BEAVER FALLS...ALIQUIPPA...
BUTLER...SAXONBURG...KITTANNING...APOLLO...DELMONT...CLYMER...
INDIANA...LATROBE...IRWIN...WEST MIFFLIN...PITTSBURGH...AND WEXFORD.

SNOW COULD ACCUMULATE RAPIDLY WHERE THESE SNOW SHOWERS PERSIST AND
REDUCE VISIBILITIES MAKING TRAVEL DIFFICULT.

PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVELERS NEED TO BE ALERT FOR CONDITIONS SUDDENLY BECOMING HAZARDOUS
AS UNTREATED PAVEMENTS CAN BECOME QUICKLY SNOW COVERED AND SLIPPERY
AND VISIBILITIES SHARPLY REDUCED.

LAT...LON 4041 7897 4042 7903 4038 7906 4037 7912
      4041 7915 4041 7921 4029 7934 4018 7973
      4038 8025 4048 8037 4048 8049 4058 8067
      4064 8089 4065 8089 4102 7964 4100 7958
      4097 7962 4098 7951 4069 7882
Local storm report, Mar 5, 7:38 AM EST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
738 AM EST MON MAR 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 AM     SNOW             ROSS TOWNSHIP           40.53N  80.02W
03/05/2012  M4.0 INCH        ALLEGHENY          PA   TRAINED SPOTTER

            SNOW DEPTH.

&&

EVENT NUMBER PBZ1200345

JD
Special weather statement, Mar 5, 8:37 AM EST, 3 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
837 AM EST MON MAR 5 2012

PAZ014-020>023-029-073-074-051430-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-INDIANA PA-WASHINGTON
PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
837 AM EST MON MAR 5 2012

...SNOW SHOWERS...

SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ALLEGHENY...ARMSTRONG...BEAVER...BUTLER...INDIANA...WASHINGTON...
WESTMORELAND AND WESTMORELAND RIDGES...

AT 828 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SNOW SHOWERS ALONG A LINE EXTENDING FROM PLUMVILLE TO 5
MILES NORTHEAST OF SARVER TO EVANS CITY TO SHIPPINGPORT...MOVING
SOUTHEAST AT 20 MPH. THIS LINE WILL AFFECT MOST OF THE PITTSBURGH
METRO AREA THROUGH 930 AM.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SNOW SHOWERS INCLUDE...
ALIQUIPPA...BEAVER...BLAIRSVILLE...BURGETTSTOWN...CANONSBURG...
CARNEGIE...DELMONT...DERRY...EVANS CITY...FLORENCE...FORD
CITY...GREENSBURG...INDIANA...IRWIN...KITTANNING...LATROBE...
MONROEVILLE...NATRONA HEIGHTS...NEW ALEXANDRIA...
PITTSBURGH...SAXONBURG...SHELOCTA...

SNOW COULD ACCUMULATE RAPIDLY WHERE THESE SNOW SHOWERS PERSIST AND
REDUCE VISIBILITIES MAKING TRAVEL DIFFICULT.

PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVELERS NEED TO BE ALERT FOR CONDITIONS SUDDENLY BECOMING HAZARDOUS
AS UNTREATED PAVEMENTS CAN BECOME QUICKLY SNOW COVERED AND SLIPPERY
AND VISIBILITIES SHARPLY REDUCED. GUSTY WINDS CAN ADD BLOWING SNOW TO
THE WINTRY WEATHER HAZARDS.

LAT...LON 4064 7884 4037 7902 4022 7913 4023 7960
      4025 8047 4071 8048 4080 8010 4083 7978
      4085 7919
Special weather statement, Mar 5, 9:49 AM EST, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
949 AM EST MON MAR 5 2012

PAZ014-020>023-029-073-074-051545-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-INDIANA PA-WASHINGTON
PA-WESTMORELAND PA-WESTMORELAND RIDGES PA-
949 AM EST MON MAR 5 2012

...SNOW SHOWERS...

SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING COUNTIES...
ALLEGHENY...ARMSTRONG...BEAVER...BUTLER...INDIANA...WASHINGTON...
WESTMORELAND AND WESTMORELAND RIDGES...

AT 938 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SNOW SHOWERS ALONG A LINE EXTENDING FROM YELLOW CREEK
STATE PARK TO NATRONA HEIGHTS TO SHIPPINGPORT...MOVING SOUTHEAST AT
15 MPH. THIS LINE WILL AFFECT MOST OF THE PITTSBURGH METRO AREA
THROUGH 1045 AM.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SNOW SHOWERS INCLUDE...
ALIQUIPPA...CANONSBURG...EVANS CITY...FLORENCE...
GREENSBURG...INDIANA...LATROBE...MONROEVILLE...PITTSBURGH...
SHELOCTA...SHIPPINGPORT...AND YELLOW CREEK STATE PARK.

SNOW COULD ACCUMULATE RAPIDLY WHERE THESE SNOW SHOWERS PERSIST AND
REDUCE VISIBILITIES MAKING TRAVEL DIFFICULT.

PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVELERS NEED TO BE ALERT FOR CONDITIONS SUDDENLY BECOMING HAZARDOUS
AS UNTREATED PAVEMENTS CAN BECOME QUICKLY SNOW COVERED AND SLIPPERY
AND VISIBILITIES SHARPLY REDUCED. GUSTY WINDS CAN ADD BLOWING SNOW TO
THE WINTRY WEATHER HAZARDS.

LAT...LON 4064 7884 4037 7902 4022 7913 4023 7960
      4025 8047 4071 8048 4077 8009 4080 7978
      4081 7922
Special weather statement, Mar 5, 11:39 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1139 AM EST MON MAR 5 2012

MDZ001-OHZ068-069-PAZ031-075-076-WVZ004-012-021>023-051730-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MARION WV-MARSHALL
WV-MONONGALIA WV-MONROE OH-NOBLE OH-PRESTON WV-WETZEL WV-
1139 AM EST MON MAR 5 2012

...SNOW SHOWERS...

SNOW SHOWERS TO MOVE THROUGH THE FOLLOWING COUNTIES...
GARRETT...MONROE...NOBLE...FAYETTE...GREENE...PRESTON...MONONGALIA...
MARSHALL...MARION...WETZEL AND FAYETTE RIDGES...

AT 1130 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED SNOW SHOWERS ALONG A LINE EXTENDING FROM SEVEN SPRINGS TO
FAIRCHANCE TO WAYNESBURG TO HARRIETTSVILLE...MOVING SOUTHEAST AT
15 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE SNOW SHOWERS INCLUDE...
DEEP CREEK LAKE STATE PARK...FRIENDSVILLE...MCHENRY...ROUND
BOTTOM...BOBTOWN...CHALKHILL...FAIRCHANCE...FARMINGTON...
GREENSBORO...MASONTOWN...OHIOPYLE...UNIONTOWN...BRUCETON MILLS...
FAIRMONT...KINGWOOD...MANNINGTON...MORGANTOWN...NEW
MARTINSVILLE...SMITHFIELD...STAR CITY...AND WORTHINGTON.

SNOW COULD ACCUMULATE RAPIDLY WHERE THESE SNOW SHOWERS PERSIST AND
REDUCE VISIBILITIES MAKING TRAVEL DIFFICULT.

PLEASE REPORT SNOW AMOUNTS TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TRAVELERS NEED TO BE ALERT FOR CONDITIONS SUDDENLY BECOMING HAZARDOUS
AS UNTREATED PAVEMENTS CAN BECOME QUICKLY SNOW COVERED AND SLIPPERY
AND VISIBILITIES SHARPLY REDUCED. GUSTY WINDS CAN ADD BLOWING SNOW TO
THE WINTRY WEATHER HAZARDS.

LAT...LON 3944 7967 3941 8024 3947 8049 3943 8055
      3947 8071 3959 8086 3960 8095 3954 8103
      3957 8105 3959 8134 3966 8140 3989 8016
      3989 7979 3997 7935 3986 7941 3979 7935
      3973 7939 3973 7905 3957 7901

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 7:10 PM ESTWinter Weather AdvisoryPBZFayette, Westmoreland9 hr
Mar 4, 7:29 PM ESTSpecial Weather StatementPBZAllegheny, Beaver, Fayette, Washington, Westmoreland31 min
Mar 4, 7:59 PM ESTSpecial Weather StatementPBZAllegheny, Beaver, Fayette, Washington, Westmoreland46 min
Mar 4, 8:28 PM ESTSpecial Weather StatementPBZWashington, Westmoreland92 min
Mar 4, 9:52 PM ESTSpecial Weather StatementPBZAllegheny, Beaver, Lawrence, Westmoreland83 min
Mar 5, 5:47 AM ESTSpecial Weather StatementPBZAllegheny118 min
Mar 5, 7:34 AM ESTSpecial Weather StatementPBZAllegheny, Armstrong, Beaver, Butler, Indiana, Westmoreland56 min
Mar 5, 8:37 AM ESTSpecial Weather StatementPBZAllegheny, Armstrong, Beaver, Indiana, Westmoreland53 min
Mar 5, 9:49 AM ESTSpecial Weather StatementPBZAllegheny, Beaver, Indiana, Westmoreland56 min
Mar 4, 7:31 PM ESTSpecial Weather StatementPBZCarroll, Columbiana, Harrison, Jefferson, Tuscarawas59 min

Nearby

Special Weather Statements in West Virginia, 2012Special Weather Statements in Pennsylvania, 2012Special Weather Statements in Maryland, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.